Papers and preprints

  • List of publications
  • Karen Meagher and Peter Sin, All 2-transitive groups have the EKR-module property,
    arXiv:1911.11252
  • Peter Sin, Julien Sorci and Qing Xiang, Linear representations of finite geometries and associated LDPC codes,
    arxiv:1908.06824
  • Joshua Ducey, Ian Hill and Peter Sin,
    The critical group of the Kneser graph on 2-element subsets of an n-element set,
    Linear Algebra and its Applications (2018) Volume 546, Pages 154-168.
    journal link
    arxiv.org:1707.09115
  • Venkata Raghu Tej Pantangi and Peter Sin, Smith and Critical groups of Polar Graphs, J. Comb. Theory A. 167 (2019), 460-498.
    arxiv.org:1706.08175

  • Josh Ducey and Peter Sin, The Smith group and the critical group of the Grassmann graph of lines in finite projective space and of its complement,
    Bulletin of the Institute of Mathematics Academia Sinica 13 (4) (2018) 411-442.
    arxiv.org/abs/1706.01294
  • Ling Long, Rafael Plaza, Peter Sin, Qing Xiang, Characterization of intersecting families of maximum size in PSL(2,q), J. Comb. Theory A. 157 (2018), 461-499.
    arXiv.org:1608.07304

  • P. Sin, The critical groups of the Peisert graphs P*(q), J. Alg. Combinatorics 48(2) (2018), 227-245 Journal link
    arxiv.org:1606.00870
    pdf
    Update: The question at the end of the paper on integral conjugacy has been answered in the affirmative by G. Nebe, in On conjugacy of diagonalizable integral matrices, arXiv:1910.05974

  • F. Ihringer, P. Sin and Q. Xiang, New bounds for partial spreads in H(2d-1,q^2) and partial ovoids of the Ree-Tits octagon,
    J. Comb. Theory A 153 (2018) 46-53.
    pdf
    arxiv:1604.06172

  • David Chandler, Peter Sin and Qing Xiang, The Smith group of the hypercube graph,
    Designs, Codes and Cryptography Volume 84, (2017) Issue 1-2, pp 283-294.
    arXiv:1511.00272
    journal link
  • A note on point stabilizers in sharp permutation groups of type {0,k}, D. Brozovic and P. Sin,
    Communications in Algebra 44 (8)(2016) 3324-3339. pdf
  • Alexander Kleshchev, Peter Sin and Pham Huu Tiep, Representations of the alternating group which are irreducible over subgroups. II,
    Amer. J. Math. 138 (2016), no. 5, 1383–1423. arXiv:1405.3324
  • O. Arslan and P. Sin,
    A Remark on Grassmann and Veronese embeddings of PG(3) in chracteristic 2,
    Innovations in Incidence Geometry 14, (2015), 111-117.
    Journal
    pdf
  • D. B. Chandler, P. Sin, Q. Xiang, The Smith and critical groups of Paley graphs,
    Journal of Algebraic Combinatorics: Volume 41, Issue 4 (2015), Page 1013-1022
    pdf
  • P. Sin, Some Weyl modules of the algebraic groups of type E6,
    pdf
    Chapter 15 in “Groups of Exceptional Type, Coxeter Groups and related Geometries” , Springer Proceedings in Mathematics and Statistics, vol. 82,
    (N. Narasimha Sasstry ed.), (2014), 279-300.
  • Peter Sin and John. G. Thompson, Some uniserial representations of certain special linear groups, Journal of Algebra vol. 398 (2014) pp. 448-460
    pdf
  • P. Sin, Smith normal forms of incidence matrices
    pdf,
    Science China Mathematics,V56 (2013), No. 7, 1359-1371.
  • P. Sin, On codes that are invariant under the affine group,
    Elec. J. Combinatorics 19(4), #P20, (2012), 1-14.
    pdf at EJC.
  • Andries E. Brouwer, Joshua E. Ducey and Peter Sin, The Elementary Divisors of the Incidence Matrix of Skew
    Lines in PG(3,q),
    Proc. Amer. Math. Soc. 140 (2012) 2561-2573 arxiv:math/1103.0062v2
  • P. Sin, Oppositeness in buildings and simple modules for finite groups
    of Lie type,
    pdf,
    “Buildings, Finite Geometries and Groups”, Springer Proceedings in Mathematics Volume 10,(2011), 273–286.arxiv:math/1102.5404v1
  • Ogul Arslan and Peter Sin, Some simple modules for classical groups and p-ranks of orthogonal
    and Hermitian geometries,
    Journal of Algebra 327 (2011) 141–169
    arXiv:math/0908.3035(2010)
  • Peter Sin, Junhua Wu and Qing Xiang, Dimensions of Some Binary Codes Arising From A Conic in PG(2,q),
    J. Comb. Theory A,
    118, 853–878.
    arXiv:math/0911.2018 (2011)
  • Peter Sin and John G. Thompson, The Divisor Matrix, Dirichlet Series and SL(2,Z), II,
    arXiv:math/0803.1121 (2010)
  • Peter Sin and John G. Thompson, The Divisor Matrix, Dirichlet Series and SL(2,Z),
    in “The legacy of Alladi Ramakrishnan in the mathematical sciences” (K. Alladi, J. Klauder, C.
    R. Rao, Eds.), Developments in Mathematics, Springer (2010)
    arXiv:math/0712.0837
  • Book Review of “Finite Group Theory” by I. Martin Isaacs
    American Mathematical
    Monthly, Vol. 117, Number 7, August-September 2010

    pdf (corrected version)

  • Asoo J. Vakharia, Yuwen Chen, Janice E. Carrillo and Peter K. Sin, Fusion Product Planning: A Market Offering Perspective,
    Decision Sciences Journal, Volume 41, Number 2, (2010), 235–253.
    pdf at Decision Sciences
  • David Chandler, Qing Xiang and Peter Sin, Incidence modules for symplectic spaces in characteristic two, arXiv:0801.4392v1 ,Journal of Algebra 323 (2010) 3157-3181.
  • David Chandler, Qing Xiang and Peter Sin, The permutation action of finite symplectic groups of odd
    characteristic on their Standard Modules , J. Algebra 318, (2007), 871-892.
    arXiv:math/0603100
  • Peter Sin and Qing Xiang,On the dimensions of certain LDPC codes based on q-regular bipartite
    graphs, IEEE Trans. Information Theory 52
    (issue 8, 2006) 3735-3737.
    arXiv:cs/0506011
  • David Chandler, Qing Xiang and Peter Sin, The invariant factors of incidence matrices of points and subspaces
    in PG(n,q),
    Trans. Amer. Math. Soc. 358 (2006) 3537-3559
    AMS link
    arxiv:/math/0312506
  • P. Sin and P. H. Tiep, Rank 3 permutation modules of the finite classical groups, J. Algebra 291 (2005) 551-606
    pdf
  • P. Sin, The p-rank of the incidence matrices of intersecting linear
    subspaces, Designs, Codes and Cryptography 31 (2004), 213-220
    pdf
  • J. M. Lataille, P. Sin and P. H. Tiep, The Modulo 2 Structure of rank 3 permutation modules for
    odd characteristic symplectic groups ,
    J. Algebra 268 (2003),463-483.
    pdf
    erratum

  • N. S. N. Sastry and P. Sin, On the doubly transitive permutation representations
    of the groups Sp(2n,2), J. Algebra 257 (2002), 509-527
    pdf
  • P. Sin, The permutation module of a symplectic vector space over
    a field of prime order, J. Algebra, 241, 578-591 (2001)
    pdf
  • N. S. N. Sastry and P. Sin, Codes associated with nondegenerate quadrics of a symplectic space of even order, J. Combinatorial Theory A, vol. 94, no. 1, pp. 1-14, 2001.
    pdf

  • P. Sin, The elementary divisors of the incidence matrices of points
    and linear subspaces of projective space
    over a field of prime order, J. Algebra 232, 76-85 (2000)
    pdf
  • M. Bardoe and P. Sin, The permutation modules for GL(n + 1;Fq)
    acting on Pn(Fq) and (Fq)^n, J. London Math. Soc. (2), vol. 61, no. 1, 58-80,
    (2000).
    pdf

  • N. S. N. Sastry and P. Sin, The code of a regular generalized
    quadrangle of even order, in Group representations: cohomology, group actions
    and topology (Seattle, WA, 1996), vol. 63 of Proc. Sympos. Pure Math.,
    pp. 485-496, Providence, RI: Amer. Math. Soc., 1998
    pdf

  • P. Sin, Modular representations of the Hall-Janko group, Comm. Algebra, vol. 24, no. 14, pp. 4513-4547, 1996.
    pdf

  • M. F. Dowd and P. Sin, On representations of algebraic groups in
    characteristic two, Comm. Algebra, vol. 24, no. 8, pp. 2597-2686, 1996.
    pdf

  • P. Sin, Extensions of simple modules for special algebraic groups, J.
    Algebra, vol. 170, no. 3, pp. 1011-1034, 1994.
    pdf

  • P. Sin, The cohomology in degree 1 of the group F4 in characteristic
    2 with coeffcients in a simple module, J. Algebra, vol. 164, no. 3,
    pp. 695-717, 1994.
    pdf

  • G. R. Robinson and P. Sin, A note on Brauer’s induction theorem,
    J. Algebra, vol. 162, no. 1, pp. 92-94, 1993.
    pdf

  • P. Sin, Extensions of simple modules for G_2(3^n) and ^2G_2(3^m), Proc.
    London Math. Soc. (3), vol. 66, no. 2, pp. 327-357, 1993.
    pdf

  • P. Sin, On the 1-cohomology of the groups G_2(2^n), Comm. Algebra,
    vol. 20, no. 9, pp. 2653-2662, 1992.
    pdf
    erratum

  • P. Sin, Extensions of simple modules for SL_3(2^n) and SU_3(2^n),” Proc.
    London Math. Soc. (3), vol. 65, no. 2, pp. 265-296, 1992.
    pdf

  • P. Sin, On the representation theory of modular Hecke algebras,
    J.Algebra, vol. 146, no. 2, pp. 267-277, 1992.
    [45] P. Sin, Extensions of simple modules for Sp4(2n) and S
    pdf

  • P. Sin, Extensions of simple modules for Sp_4(2^n) and Suz(2^m),” Bull.
    London Math. Soc., vol. 24, no. 2, pp. 159-164, 1992.
    pdf

  • P. Sin and W. Willems, G-invariant quadratic forms, J. Reine Angew.
    Math., vol. 420, pp. 45-59, 1991.
    pdf

  • P. Sin, The Green ring and modular representations of finite groups of
    Lie type, J. Algebra, vol. 123, no. 1, pp. 185-192, 1989.
    pdf

  • P. Sin and W. Willems, On induced projective indecomposable modules, Proc. Amer. Math. Soc., vol. 105, no. 4, pp. 793-801, 1989.
    pdf

  • P. K. W. Sin, A Green ring version of the Brauer induction theorem,
    J. Algebra, vol. 111, no. 2, pp. 528-535, 1987.
    pdf

 

Last modified: Sun Apr 22 21:28:47 EDT 2012